# SDR MALA030544

- Difficulty date: December 2, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 12,230 hours, 12,567 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LAKE CITY, FL - TIMCO FOUND SEAT 5B, 5F FRAME CRACKED.  ACCOMPLISHED WELD REPAIR ON SEAT FRAME 5B, 5F IAW MESABA EO A25031 DATED 6 FEB 2001 REV IR.  REFER TO 409 944800 FOR DETAIL.
